# SDR IPXA2015082792803

- Difficulty date: August 3, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 23,885 hours, 14,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N37202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-9, AFT FUSELAGE EXTERNAL SKIN DENTED APPROX 36" ABOVE AFT RT CORNER OF APU CUTOUT.  INSTALL INTERIM REPAIR IAW SRM 51-70-10-2R, REPAIR 2 AND REPAIR GENERAL PARA. 5.0, 3.
